# SDR IPXA2020070857528

- Difficulty date: May 28, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC754146
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C TAIL CONE INTERNAL PRODUCTION DOUBLER AT STA 2163 AND BETWEEN Z= 40 TO Z= 60 HAS CHAFE DAMAGE.  REPAIRED DAMAGED TAIL CONE PRODUCTION DOUBLER IAW EA 011-5350-01-A8337 REV I/R AND EO MD11-5330-77105-A. (MINOR)
